MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 10; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 10; HIP FEMORAL STEM
Model Number L20310
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was being revised for suspected loose corail stem.Corail was found to be grossly loose.Revised to a competitor stem and head.The patient also had metal-on-metal liner revised to poly.It should also be noted that this was a ceramic head on metal liner.Originally done another surgeon, location and date unknown.No further patient information available.Loosening at the bone to implant interface.No surgical delay.Doi: unknown; dor: (b)(6) 2020; affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 NON COL HO SIZE 10
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10861311
Report Number1818910-2020-24928
Device Sequence Number3710965
Product Code KWA
UDI-Device Identifier10603295258018
UDI-Public10603295258018
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20310
Device Catalogue NumberL20310
Device Lot Number2747722
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +1.5; PINNACLE MTL INS NEUT36IDX54OD; DELTA CER HEAD 12/14 36MM +1.5; PINNACLE MTL INS NEUT36IDX54OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR